Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
The boundary Harnack inequality for variable exponent p-Laplacian, Carleson estimates, barrier functions and p(⋅)-harmonic measures
Institute of Mathematics of the Polish Academy of Sciences, Warsaw, Poland.
Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
2016 (engelsk)Inngår i: Annali di Matematica Pura ed Applicata, ISSN 0373-3114, E-ISSN 1618-1891, Vol. 195, nr 2, s. 623-658Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

We investigate various boundary decay estimates for p(⋅)-harmonic functions. For domains in Rn,n≥2satisfying the ball condition (C1,1-domains), we show the boundary Harnack inequality for p(⋅)-harmonic functions under the assumption that the variable exponent p is a bounded Lipschitz function. The proof involves barrier functions and chaining arguments. Moreover, we prove a Carleson-type estimate for p(⋅)-harmonic functions in NTA domains in Rn and provide lower and upper growth estimates and a doubling property for a p(⋅)-harmonic measure.

sted, utgiver, år, opplag, sider
Springer, 2016. Vol. 195, nr 2, s. 623-658
Emneord [en]
Ball condition, Boundary Harnack inequality, Harmonic measure, NTA domain, Nonstandard growth equation, p-harmonic
HSV kategori
Identifikatorer
URN: urn:nbn:se:umu:diva-89627DOI: 10.1007/s10231-015-0481-3ISI: 000373086500019OAI: oai:DiVA.org:umu-89627DiVA, id: diva2:722375
Merknad

arXiv:1405.2678

Tilgjengelig fra: 2014-06-07 Laget: 2014-06-07 Sist oppdatert: 2018-06-07bibliografisk kontrollert

Open Access i DiVA

fulltext(1782 kB)153 nedlastinger
Filinformasjon
Fil FULLTEXT03.pdfFilstørrelse 1782 kBChecksum SHA-512
12ab6e75f692cea0cfc645b64539b7251c6f909e5571cb9e16af7b96715956817aec75d23022eef6482d1327587c6f8938ddc851d4f59728b12b150a0a723839
Type fulltextMimetype application/pdf

Andre lenker

Forlagets fulltekst

Søk i DiVA

Av forfatter/redaktør
Lundström, Niklas L.P.
Av organisasjonen
I samme tidsskrift
Annali di Matematica Pura ed Applicata

Søk utenfor DiVA

GoogleGoogle Scholar
Totalt: 229 nedlastinger
Antall nedlastinger er summen av alle nedlastinger av alle fulltekster. Det kan for eksempel være tidligere versjoner som er ikke lenger tilgjengelige

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 340 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf